Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Computing knot Floer homology in cyclic branched covers

Adam Simon Levine

Algebraic & Geometric Topology 8 (2008) 1163–1190
Abstract

We use grid diagrams to give a combinatorial algorithm for computing the knot Floer homology of the pullback of a knot K S3 in its m–fold cyclic branched cover Σm(K), and we give computations when m = 2 for over fifty three-bridge knots with up to eleven crossings.

Keywords
Knot Floer homology, Branched cover
Mathematical Subject Classification 2000
Primary: 57R58
Secondary: 57M12, 57M27
References
Publication
Received: 9 December 2007
Revised: 4 March 2008
Accepted: 5 March 2008
Published: 25 July 2008
Authors
Adam Simon Levine
Department of Mathematics
Columbia University
2990 Broadway
New York
NY 10027
USA